Back to all discussions

Does anyone else struggle with annoying joint pain post treatment or SCT.

I am a year and a half out from transplant for ALL and my joint pain has returned even though I am on Jakify for GVHD. I am 52 and feel like I am 80 years old. I feel like I have arthritis in every single joint in my body. Wondering if anyone has dealt with this and might have suggestions for dealing with it. Supplements like Glucosamine with Turmeric haven't really helped. Thanks Friends.

  1. I'm almost 3 years out from my transplant for ALL. My joint pain and stiffness didn't start right away, but once it did it came and went as it pleased. I was put back on prednisone and my Tacrolimus doubled. Both helped, but never got rid of it. Lately though it is getting better, not sure what changed. Also the Turmeric that didn't work at first seems to be helping now. Don't give up

    1. Thanks for sharing, @skikam1. I am glad to see that that the joint paint is starting to get better. My sister has been taking Turmeric and says she is starting to see a difference with it, too. Shayla (Blood-Cancer.com, Team Member)

    2. Have heard that some folks have stomach issues taking Turmeric. So far I have only used as a spice/seasoning

  2. Hi Debbie, many of our community members experience similar joint pain. Here's an article about pain management. Hope this helps! Warmly, Rackel (Blood-Cancer.com Team Member)

    1. thank you. Did you attach the article link? I don't see it here. 😀

    or create an account to reply.